American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information   
View Article: PDF

[2] Gabriella Böhm and José Gómez-Torrecillas. On the double crossed product of weak Hopf algebras. Contemporary Mathematics 585 (2013) 153-173.
Book volume table of contents   
View Article: PDF

[3] A. L. Agore and G. Militaru. Unified products and split extensions of Hopf algebras. Contemporary Mathematics 585 (2013) 1-15.
Book volume table of contents   
View Article: PDF

[4] Chen-Lian Chuang and Yuan-Tsung Tsai. Smash products and differential identities. Trans. Amer. Math. Soc. 364 (2012) 4155-4168.
Abstract, references, and article information   
View Article: PDF

[5] L.-Y. Liu, Q.-S. Wu and C. Zhu. Hopf Action on Calabi-Yau algebras. Contemporary Mathematics 562 (2012) 189-209.
Book volume table of contents   
View Article: PDF

[6] V. Linchenko and S. Montgomery. Semiprime smash products and $H$-stable prime radicals for PI-algebras. Proc. Amer. Math. Soc. 135 (2007) 3091-3098. MR 2322738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Piotr Grzeszczuk and Malgorzata Hryniewicka. Actions of pointed Hopf algebras with reduced pi invariants. Proc. Amer. Math. Soc. 135 (2007) 2381-2389. MR 2302559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Ardizzoni, C. Menini and D. Stefan. A monoidal approach to splitting morphisms of bialgebras. Trans. Amer. Math. Soc. 359 (2007) 991-1044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Yu. Pirkovskii. Arens-Michael enveloping algebras and analytic smash products. Proc. Amer. Math. Soc. 134 (2006) 2621-2631. MR 2213741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Geoffrey Mason and Siu-Hung Ng. Group cohomology and gauge equivalence of some twisted quantum doubles. Trans. Amer. Math. Soc. 353 (2001) 3465-3509. MR 1837244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tomasz Brzezinski. Frobenius properties and Maschke-type theorems for entwined modules. Proc. Amer. Math. Soc. 128 (2000) 2261-2270. MR 1657770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Maria E. Lorenz and Martin Lorenz. On crossed products of Hopf algebras . Proc. Amer. Math. Soc. 123 (1995) 33-38. MR 1227522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeffrey Bergen. A correspondence theorem for modules over Hopf algebras . Proc. Amer. Math. Soc. 121 (1994) 343-345. MR 1211578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1